MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE¿ CLEAR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE¿ CLEAR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33131
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of leaks on item mc33131cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) couldn't be performed due to the lot number for this complaint was unknown.
 
Event or Problem Description
It was reported that a 7" (18 cm) appx 0.43 ml, pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer generated a leak during patient use.It was reported that the line was leaking after putting a cap on the end.There was no patient harm reported.

Brand Name
7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE¿ CLEAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22898303
Report Number9617594-2025-01749
Device Sequence Number8896730
Product Code FPA
UDI-Device Identifier00887709037434
UDI-Public00887709037434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33131
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown